My dr just put me on Seroquel n aspirin about 5 days ago n the morning after taking my first dose I noticed this issue. I didn't c this listed as any side effect but I thought maybe someone else had experienced something like this.
mvpofpain; here are some side effects that have things to do with the tongue also do you have a dry mouth.((slurred speech
sores, ulcers, or white spots on the lips or in the mouth
sticking out of the tongue )))) and more were listed. You should check with the doctor before it gets any worse just because it is so hard to get sore's and such to heal in the mouth. You can always call your Pharmacist too they know much more about medications than a lot of doctors do. But if your doctor prescribes this medication he or she has heard about most side effects and being you got this just after starting the new medication. To be safe please call your doctor today. Chuck1957
mvpofpain; There were several things listed in side effects to do with the mouth and tongue, And not all side effects are always listed so you have done the right thing. But please contact your doctor and let the dr know about this you want to be able to eat on Thanksgiving lol please let us or me know what the doctor says. Chuck1957 Glad, you found us here feel free to come ask questions anytime lots of great people here to help We are just like you sharing our experience about medications and health problems. have a great day. Chuck1957
Just crazy you had to go through all of that. But if the doctor said to continue just keep on eye on it and make sure it does not turn to sores in the mouth. hopefully and try to keep the mouth moist. BUT if it continues to get worse call again and talk to the doctor again. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 2 answers
Posted 3 Aug 2010 • 4 answers
Posted 5 Jul 2011 • 1 answer
Posted 19 Jul 2012 • 3 answers
Posted 23 Dec 2013 • 1 answer